# SDR YENA201709080758

- Difficulty date: September 8, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 2280
- Aircraft time: 52,803 hours, 18,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 775036
- Condition: No Test
- Location: Emergency Lights
- Part time: 11,377 hours, 4,128 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING T/C A320-33-51-00-710-003 BATTERY 10WL FAILED CAP TEST. EMERGENCY POWER SUPPLY UNIT & BATTERY FAILED TEST AT LOC 11WL. DURING T/C A320-33-51-00-710-003 BATT 12WL FAILED CAP TEST. EMERGENCY POWER SUPPLY UNIT AT 13WL FAILED SYSTEM TEST; R & R BATT 10WL IAW 33-51-38. TEST NORMAL. R & R EPSU & BATTERY AT 11WL REF AMM 33-51-38 OPS CHECKS GOOD. R & R BATT 12WL IAW 33-51-38 TEST NORMAL. R & R EMERG POWER SUPPLY UNIT & BATT AT 13WL, REF 33-51-38. OPS CHECKS GOOD.
